# SDR UPS03241671

- Difficulty date: December 23, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT FOR CABIN INOP.  REMOVED AND REPLACED CABIN EMERGENCY LIGHTING FIXTURE PER MM 33-50.  OPS CHECKS NORMAL AT THIS TIME.
